EconPapers    
Economics at your fingertips  
 

Evolutionary investor sharing game on networks

Hedong Xu, Suohai Fan, Cunzhi Tian and Xinrong Xiao

Applied Mathematics and Computation, 2019, vol. 340, issue C, 138-145

Abstract: Investors often co-invest in the same project together. As the payoff of the project realizes, how to share the total payoff is in consideration. With this inspiration, an investor sharing game is proposed in this paper, where investors’ payoffs relate to their investing amount and the degree of monopoly in the industry market. Economically, the degree of monopoly in the market is introduced in the game by a parameter α that affects the evolutionary process. The distribution of investing amounts is assumed to satisfy the Pareto distribution in terms of the empirical wealth distribution. The simulation on WS small-world networks shows that cooperative behaviors will prosper by the union of investors who invest less amounts in a less monopolized market. The higher power of the Pareto distribution of investing amounts also results in more cooperators in equilibriums. Furthermore, as the degree of monopoly swings, the density of cooperators is higher and more stable in a more random small-world network. The findings may be helpful in understanding the effect of network structure on the emergence of cooperation.

Keywords: Investor sharing game; Cooperative behavior; Degree of monopoly; Evolutionary process (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300318307379
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:340:y:2019:i:c:p:138-145

DOI: 10.1016/j.amc.2018.08.023

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-09
Handle: RePEc:eee:apmaco:v:340:y:2019:i:c:p:138-145